–
–


Lemsip
Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs
£5.10
£5.75
£0.65 OFF
16pcs
Description
Paracetamol, Caffeine, Phenylephrine Hydrochloride
Each Day capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Each Day capsule contains: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue
Each Day capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
Each Night capsule contains: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
Each Night capsule contains: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
Ingredients:
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy
Storage:
Do not store above 25°C. Store in the original package.
Safety Warnings:
Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor.
Warnings
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Keep out of the sight and reach of children.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
Manufacturers Address:
Product Licence Holder:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Nutritional info
Ingredients
Each Day Capsule Contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 Mg, Each Night Capsule Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 Mg, This Night Capsule Does Not Contain Any Ingredients to Make You Drowsy
Check Availability
Similar Products
Customers also viewed
You might also like
Gopuff Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs FAQs
Can I get Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs delivered?
Yes, Gopuff delivers Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs if it's available in your area, as well as thousands of snacks, drinks and home goods. Find food delivery near you, groceries and more on Gopuff.
How much does Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs cost?
Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs costs £5.75 plus the Gopuff delivery fee as low as £2.49. Sign up for Fam membership for free deliveries!
Does Gopuff deliver Lemsip?
Gopuff makes it easy to get your favorite products delivered fast, including Lemsip and more popular brands.
Is Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs eligible for free delivery on Gopuff?
Yes, Gopuff offers free delivery on Lemsip and thousands of items with Fam membership (plus more benefits and special offers).
What happens when Lemsip Max Day & Night Cold & Flu Relief Capsules, 16pcs is out of stock?
Gopuff updates its stock regularly. Visit Health to browse our current selection.